# SDR SWAA2019090336458

- Difficulty date: August 31, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 47,771 hours, 28,313 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 181738110
- Part serial: 4844
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, TRAILING EDGE FLAPS LOCKED OUT AT 1* DUE TO ASYMMETRY FOLLOWED QRH PROCEDURE AND LANDED WITH FLAPS AT 1*. BRAKES ON SPEED WAS 156 KTS.  R&R LT TRAILING EDGE FLAP POSITION TRANSMITTER IAW AMM.
